# SDR C2XA08ON100

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 15,730 hours, 12,028 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Button
- Part number: 14534156401
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,730 hours, 12,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0429 - SAN - BAGGAGE SMOKE DID NOT TEST WHILE PERFORMING OPS CHECKS.  MX PERSONNEL REMOVED AND REPLACED TEST PUSH BUTTON FROM THE FIRE EXTINGUISHER APU/BAG MODULE IN THE OVERHEAD PANEL.  OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
